# SDR CA011123010

- Difficulty date: November 22, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 58,875 hours
- Engine: Allsn 501D13
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB OUT OF YQT THE NR 2 GEN O/H LIGHT ILLUMINATED. CHECK LIST C/W. RETURNED TO YQT.  NR 2 DC GENERATOR REPLACED.
